Taylor & Francis期刊
期刊
会议
图书
作者:Siao-Hao Guo , Natasa Sesum
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (2), pp.185-285Taylor & Francis
摘要:ABSTRACT(#br)Velázquez in 1994 used the degree theory to show that there is a perturbation of Simons’ cone, starting from which the mean curvature flow develops a type II singularity at the origin. He also showed that under a proper time-dependent rescaling of the solution a...
作者:F. Colombini , Guy Métivier
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (1), pp.25-46Taylor & Francis
摘要:ABSTRACT(#br)We consider the well-posedness of the Cauchy problem in Gevrey spaces for N × N first-order weakly hyperbolic systems. The question is to know whether the general results of Bronštein [1] and Kajitani [9] can be improved when the coefficients depend only on time...
作者:Luiz G. Farah , Felipe Linares , Ademir Pastor ...
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (1), pp.118-157Taylor & Francis
摘要:ABSTRACT(#br)We consider the defocusing supercritical generalized Korteweg–de Vries (gKdV) equation , where k >4 is an even integer number. We show that if the initial data u...
作者:Dominic Breit , Eduard Feireisl , Martina Hofmanová
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (2), pp.313-345Taylor & Francis
摘要:ABSTRACT(#br)We study the Navier–Stokes system describing the motion of a compressible viscous fluid driven by a nonlinear multiplicative stochastic force. We establish local in time existence (up to a positive stopping time) of a unique solution, which is strong in both PDE...
作者:Janna Lierl , Stefan Steinerberger
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (1), pp.66-81Taylor & Francis
摘要:ABSTRACT(#br)We prove a local Faber–Krahn inequality for solutions u to the Dirichlet problem for Δ + V on an arbitrary domain Ω in ℝ n . Suppose a solution u assumes a global maximum at some point x 0∈Ω and u ( x 0)>0. Let T ( x 0<...
作者:Felipe Vico , Leslie Greengard , Miguel Ferrando
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (2), pp.159-184Taylor & Francis
摘要:ABSTRACT(#br)We present a new method for the analysis of electromagnetic scattering from homogeneous penetrable bodies. Our approach is based on a reformulation of the governing Maxwell equations in terms of two uncoupled vector Helmholtz systems: one for the electric field and o...
作者:Jianchun Chu , Valentino Tosatti , Ben Weinkove
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (2), pp.292-312Taylor & Francis
摘要:ABSTRACT(#br)We prove a C 1,1 estimate for solutions of complex Monge–Ampère equations on compact Kähler manifolds with possibly nonempty boundary, in a degenerate cohomology class. This strengthens previous estimates of Phong–Sturm. As applications we deduce...
作者:Maxime Ingremeau
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (2), pp.286-291Taylor & Francis
摘要:ABSTRACT(#br)In this note, we consider semiclassical scattering on a manifold which is Euclidean near infinity or asymptotically hyperbolic. We show that, if the cut-off resolvent satisfies polynomial estimates in a strip of size O ( h |log h |− α ) below the real...
作者:W. Arendt , A. F. M. Ter Elst , M. Warma
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (1), pp.1-24Taylor & Francis
摘要:ABSTRACT(#br)In the very influential paper [4] Caffarelli and Silvestre studied regularity of (− Δ ) s , 0< s <1, by identifying fractional powers with a certain Dirichlet-to-Neumann operator. Stinga and Torrea [15] and Galé et al. [7] gave several more abstract v...
作者:Marco Bonacini , Barbara Niethammer , Juan J. L. Velázquez
来源:[J].Communications in Partial Differential Equations(IF 1.025), 2018, Vol.43 (1), pp.82-117Taylor & Francis
摘要:ABSTRACT(#br)We prove the existence of a one-parameter family of self-similar solutions with time-dependent tails for Smoluchowski’s coagulation equation, for a class of rate kernels K ( x , y ) which are homogeneous of degree γ ∈(−∞,1) and satisfy K ( x ,1)∼ x ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×